Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 182, NWS Louisville, KY

May 20, 2017Perry County, Indiana; Hancock County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 20, 2017, 3:24 PM CDT for Perry County, Indiana; Hancock County, Kentucky. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2017, 3:24 PM CDT (20:24 UTC)
Expired
May 20, 2017, 4:00 PM CDT
In force
36 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Perry County, IN, Hancock County, KY

The radar

The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 3:52 PM CDTHAIL 0.5Tell City, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 3:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

286 
WUUS53 KLMK 202024
SVRLMK
INC123-KYC091-202100-
/O.NEW.KLMK.SV.W.0182.170520T2024Z-170520T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
324 PM CDT SAT MAY 20 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southwestern Perry County in south central Indiana...
  Hancock County in central Kentucky...

* Until 400 PM CDT

* At 323 PM CDT, a severe thunderstorm was located near Knottsville,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Tell City, Hawesville, Lewisport, Cannelton, Troy, Petri, Skillman,
  Goering, Adair and Fenn Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Hail and damaging winds and continuous cloud to ground lightning is 
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3800 8682 3800 8681 3802 8680 3800 8677
      3803 8678 3808 8672 3792 8658 3791 8660
      3789 8660 3774 8682 3780 8682 3784 8685
      3783 8690 3784 8691 3787 8691 3788 8689
      3791 8693
TIME...MOT...LOC 2023Z 227DEG 34KT 3782 8689 

HAIL...0.75IN
WIND...60MPH
 
$$

SCHOETTMER
2 follow-up statements
730 
WWUS53 KLMK 202045
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
345 PM CDT SAT MAY 20 2017

INC123-KYC091-202100-
/O.CON.KLMK.SV.W.0182.000000T0000Z-170520T2100Z/
Perry IN-Hancock KY-
345 PM CDT SAT MAY 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHWESTERN PERRY AND CENTRAL HANCOCK COUNTIES...

At 345 PM CDT, a severe thunderstorm was located near Tell City,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Tell City, Hawesville, Cannelton, Troy, Petri, Skillman, Goering,
Adair, Fenn Haven and Pellville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3800 8682 3800 8681 3802 8680 3800 8677
      3803 8678 3808 8672 3792 8658 3791 8660
      3789 8660 3774 8682 3780 8682 3787 8683
      3792 8687 3794 8689
TIME...MOT...LOC 2045Z 227DEG 34KT 3796 8669 

HAIL...0.75IN
WIND...60MPH
 
$$

SCHOETTMER
120 
WWUS53 KLMK 202103
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
403 PM CDT SAT MAY 20 2017

INC123-KYC091-202112-
/O.EXP.KLMK.SV.W.0182.000000T0000Z-170520T2100Z/
Perry IN-Hancock KY-
403 PM CDT SAT MAY 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PERRY AND CENTRAL
HANCOCK COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central Indiana...and central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3800 8682 3800 8681 3802 8680 3800 8677
      3803 8678 3808 8672 3792 8658 3791 8660
      3789 8660 3774 8682 3780 8682 3787 8683
      3792 8687 3794 8689
TIME...MOT...LOC 2102Z 227DEG 34KT 3806 8655 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:14 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 20, 2:14 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
314 PM EDT Sat May 20 2017

.Short Term...(This evening through Sunday night)
Issued at 245 PM EDT Sat May 20 2017

...Severe Storms & Flash Flooding Possible This Afternoon and
Evening...

Convection continues to fill in along a remnant MCS outflow boundary
from southern Indiana down through western Tennessee. Cumulus field
is expanding quickly in the unstable environment across central KY,
mainly west of I-65 just out ahead of the main convective band. The
second boundary of note is the surface warm front, which has been
making steady northward progress through southern Indiana. It
appears this boundary currently drapes back to the ESE through the
northern Bluegrass Region. Surface winds are SW in Harrison County,
KY, but easterly flow was noted at Covington. A few cells have
developed in the vicinity of this boundary, to the north of
Lexington.

South of the warm front, rain/storm chances will increase from west
to east through the afternoon and evening hours. With the upper low
spinning over the Central Plains, convection will move northeast
into central KY and southern Indiana. Moderate buoyancy has
developed, with 18z SPC meso page indicating 1000-1500 J/kg MLCAPE.
Effective bulk shear is marginal, with 30-35 kts along convective
boundary in western KY/TN. Stronger mid-level winds will remain off
to the northwest, closer to the upper low. Deep layer shear vectors
oriented roughly parallel to the boundary will support primarily
a linear mode, with damaging winds as the main threat. DCAPE
values exceeded 1000 J/kg across the region also support a
damaging wind threat. Isolated hail is possible, but freezing
levels are much higher today than yesterday, so it will take a
really strong updraft. The bigger risk is likely flash flooding,
particularly in Washington County, Indiana and Allen County,
Kentucky. Any additional heavy rainfall may quickly pose a flash
flood threat, so have a way to receive warnings this evening and
tonight.

Scattered storms early this evening will become more numerous late
this evening and overnight as axis of deeper moisture ahead of
surface cold front advects in. The surface cold front lingers way
back across central Missouri this afternoon and isn't forecast to
push through the area until Sunday afternoon. With convective
activity overnight likely lingering into Sunday morning, and with a
good deal more cloud cover, less instability is expected just ahead
of the cold frontal passage. Favorable vertical shear will lag the
surface cold front as well, so severe weather looks unlikely at this
time. But an uptick in convection looks likely east of I-65 during
the afternoon. Lows tonight will be quite warm, in the mid 60s to
around 70 degrees. Highs on Sunday will make it back into the mid
and upper 70s prior to frontal passage. Showers and storms will exit
to the east Sunday evening, with lows falling into the low to mid
50s by Monday morning.

&&

.Long Term...(Monday through Saturday)
Issued at 310 PM EDT Sat May 20 2017

The upcoming work week looks distinctly cooler than the last. Monday
looks very pleasant, with lower humidity, plenty of sun, and highs
in the low to mid 70s. Much drier air advects in as surface high
pressure builds through the region.

Clouds return Monday night, however, with rain chances returning on
Tuesday. The better chance for rain will be late Tuesday into
Tuesday night as another cold front approaches. This is another
surface low that develops in response to a deep upper trough
dropping southeast. This upper low will control the weather for the
midweek period, with cooler temperatures and a good deal of cloud
cover. Highs Wednesday and Thursday will likely be limited to the
mid and upper 60s, with nighttime lows in the upper 40s and 50s.

Weak upper ridging along with surface high pressure should result in
dry weather Thursday night through Friday night. Blended guidance
suggests highs back in the mid 70s to low 80s for Friday and
Saturday.

&&

.Aviation...(18Z TAF Issuance)
Issued at 120 PM EDT Sat May 20 2017

Have some boundaries west of a BWG/SDF line that should initiate new
storms this afternoon. As activity should be scattered over us, have
gone with vicinity wording starting around 20Z. The threat will
continue in that scattered range for several hours before becoming
more showery overnight. Winds will shift from south and
southeasterly to southwesterly late in the period, with a period of
fuel-alternate MVFR possible Sunday morning.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...EBW
Long Term...EBW
Aviation...RJS
Hazardous weather outlook, May 20, 2:21 PM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
321 PM EDT Sat May 20 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-211930-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
321 PM EDT Sat May 20 2017 /221 PM CDT Sat May 20 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Thunderstorms are expected this afternoon and tonight as a cold
front approaches. Any severe storm could produce heavy rainfall and damaging
winds. There is a low risk for an isolated tornado and isolated large
hail. Ongoing localized flooding issues could be worsened with
additional heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorm chances will continue through Sunday afternoon before
the cold front passes through the area. A strong storm with small
hail, gusty winds, and brief heavy rainfall is possible mainly east
of I-65.

Isolated to scattered thunderstorms will again be possible Tuesday
and Wednesday as another cold front moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to continue reporting any damaging winds,
flooding, or hail today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

In the hours before

Local storm report, May 20, 9:29 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1029 AM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TORNADO          1 WSW SULPHUR SPRINGS   38.21N 86.49W
05/19/2017                   CRAWFORD           IN   NWS STORM SURVEY

            EF-1 TORNADO WITH PEAK WINDS OF 90 MPH. PATH
            LENGTH WAS 0.6 MILES AND MAXIMUM WIDTH WAS
            50 YARDS. STORM SURVEY FOUND ALL OF THE
            DAMAGE ALONG OLD UNION CHAPEL RD OFF OF HWY
            62 NEAR T AND T AUTO. THE TORNADO FORMED IN
            AN OPEN PASTURE SOUTHWEST OF CHAPEL RD. IT
            KNOCKED OVER SEVERAL CEDAR TREES AND SPLIT
            SEVERAL SECTIONS ON SOME MAPLE TREES BEFORE
            STRIKING A BARN NEAR THE ROAD. WINDS IN THIS
            AREA WERE ESTIMATED AT 80-85 MPH. THE
            EASTERN EDGE DOOR OF THE BARN WAS BLOW OUT
            AND WITH SIGNIFICANT ROOF DAMAGE ABOVE THE
            DOOR. SEVERAL PIECES OF THE BARN ROOF ALONG
            WITH MANY PIECES OF A WOOD PILE NEXT TO THE
            BARN WERE THROWN 125 YARDS DOWNWIND INTO THE
            AUTO BODY SHOP VEHICLE LOT AREA. THIS
            SMASHED OUT SEVERAL VEHICLE WINDOWS. WINDS
            HERE WERE ESTIMATED AT 90 MPH. A SINGLE-WIDE
            TRAILER TOOK ROOF DAMAGE ALONG ITS ENTRANCE.
            AN OLD RV HAD ITS ROOF REMOVED AND LARGE
            SECTIONS OF DEBRIS WAS THROWN DOWNWIND ABOUT
            100 YARDS. A BED OF A PICKUP TRUCK, NOT
            ATTACHED, WAS PICKED UP AND THROWN 150 YARDS
            DOWN WIND INTO A FIELD. ANOTHER RV WAS
            TIPPED OVER ON ITS SIDE. WINDS HERE
            ESTIMATED AT 80-85 MPH. THE VERY BACK OF THE
            AUTO SHOP HAD ITS ROOF DAMAGED. THERE WERE 3
            TREES KNOCKED DOWN OR SNAPPED NORTHEAST OF
            THE SHOP AND NO DAMAGE WAS OBSERVED BEYOND
            150 YARDS NORTHEAST OF IT. SEVERAL WITNESSES
            OBSERVED THE TORNADO, AND THERE IS VIDEO
            EVIDENCE AS WELL. THERE WERE REPORTS OF A
            TORNADO NEAR THE 86 MILE MARKER ON I-64, BUT
            NO DAMAGE WAS OBSERVED.

&&

JDG/RJS
Special weather statement, May 20, 1:54 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
154 PM CDT SAT MAY 20 2017

INZ083-201930-
Dubois-
154 PM CDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN DUBOIS COUNTY...

At 154 PM CDT, a strong thunderstorm was located near Dale, moving
northeast at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Jasper, Huntingburg, Ferdinand, Holland, Saint Marks, Millersport,
Bretzville, Haysville, Duff and Huntingburg Airport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3837 8707 3849 8696 3850 8696 3849 8695
      3851 8693 3843 8684 3829 8678 3820 8691
      3820 8707
TIME...MOT...LOC 1854Z 217DEG 37KT 3819 8708

SCHOETTMER
Special weather statement, May 20, 2:53 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
253 PM CDT SAT MAY 20 2017

INZ089-202030-
Perry-
253 PM CDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PERRY COUNTY...

At 252 PM CDT, a strong thunderstorm was located near Holiday World,
moving northeast at 35 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Leopold, Ranger, Sassafras, Bristow, Celina, Terry, Adyeville,
Apalona, Siberia and Uniontown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3812 8680 3814 8681 3816 8680 3818 8680
      3818 8679 3822 8679 3825 8676 3825 8668
      3826 8668 3811 8651 3803 8676 3801 8680
      3803 8677 3804 8679 3806 8677 3808 8678
      3810 8677 3812 8681
TIME...MOT...LOC 1952Z 231DEG 29KT 3806 8682

SCHOETTMER
Special weather statement, May 20, 3:13 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
313 PM CDT SAT MAY 20 2017

KYZ026-202045-
Ohio-
313 PM CDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OHIO COUNTY...

At 312 PM CDT, a strong thunderstorm was located near Central City,
moving north at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Hartford, Centertown, Rockport, Dukehurst, No Creek, Heflin, Coffman,
Equality, Ceralvo and Matanzas.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3736 8712 3738 8709 3746 8710 3748 8713
      3749 8712 3748 8711 3756 8704 3757 8703
      3752 8684 3730 8699 3732 8699 3736 8703
      3737 8705 3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 2012Z 200DEG 24KT 3734 8709

EBW
Special weather statement, May 20, 3:16 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
416 PM EDT SAT MAY 20 2017

INZ076-083-084-089-202045-
Crawford-Orange-Perry-Dubois-
416 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUBOIS...
NORTHWESTERN CRAWFORD...NORTH CENTRAL PERRY AND SOUTHWESTERN ORANGE
COUNTIES...

At 416 PM EDT/316 PM CDT/, a strong thunderstorm was located 10 miles
west of English, moving northeast at 35 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
English, Marengo, Birdseye, Riceville, Ethel, Valeene, West Fork,
Pine Valley, Taswell and Mentor.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3818 8658 3828 8675 3854 8655 3839 8631
TIME...MOT...LOC 2016Z 217DEG 31KT 3828 8665

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:57 PM CDTRiver Flood WarningLMKHarrison, Washington25 hr
May 19, 10:02 PM CDTAreal Flood WarningLMKWashington12 hr
May 20, 2:17 AM CDTSpecial Weather StatementLMKPerry28 min
May 20, 8:33 AM CDTSpecial Weather StatementLMKDubois27 min
May 20, 1:54 PM CDTSpecial Weather StatementLMKDubois36 min
May 20, 2:53 PM CDTSpecial Weather StatementLMKPerry37 min
May 20, 3:16 PM CDTSpecial Weather StatementLMKCrawford29 min
May 20, 3:32 PM CDTSpecial Weather StatementLMKPerry28 min
May 20, 3:43 PM CDTTornado WarningLMKCrawford, Perry17 min
May 20, 3:58 PM CDTSevere Thunderstorm WarningLMKCrawford, Harrison32 min
May 20, 4:11 PM CDTSevere Thunderstorm WarningLMKCrawford, Harrison22 min
May 20, 4:24 PM CDTSpecial Weather StatementLMKHarrison36 min
May 20, 4:28 PM CDTSevere Thunderstorm WarningLMKCrawford, Floyd, Harrison, Washington32 min
May 20, 5:01 PM CDTSpecial Weather StatementLMKClark, Floyd29 min
May 20, 5:08 PM CDTSevere Thunderstorm WarningLMKClark, Floyd37 min
May 20, 5:16 PM CDTSpecial Weather StatementLMKScott29 min
May 20, 5:33 PM CDTSevere Thunderstorm WarningLMKClark16 min
May 20, 5:55 PM CDTSpecial Weather StatementLMKJefferson35 min
May 20, 6:05 PM CDTSevere Thunderstorm WarningLMKJefferson25 min
May 20, 6:09 PM CDTTornado WarningLMKJefferson21 min
May 19, 8:50 PM CDTSpecial Weather StatementLMKMadison25 min
May 19, 10:39 PM CDTRiver Flood WarningLMKWarren17 hr
May 20, 3:03 AM CDTSpecial Weather StatementLMKMeade27 min
May 20, 3:39 AM CDTSpecial Weather StatementLMKBullitt36 min
May 20, 3:13 PM CDTSpecial Weather StatementLMKOhio32 min
May 20, 3:35 PM CDTSevere Thunderstorm WarningLMKLogan40 min
May 20, 4:06 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Warren39 min
May 20, 4:20 PM CDTSpecial Weather StatementLMKSimpson25 min
May 20, 4:21 PM CDTSpecial Weather StatementLMKBreckinridge24 min
May 20, 4:31 PM CDTSpecial Weather StatementLMKMeade29 min
May 20, 4:44 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson31 min
May 20, 4:52 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren38 min
May 20, 4:53 PM CDTSpecial Weather StatementLMKBreckinridge, Meade37 min
May 20, 4:58 PM CDTSpecial Weather StatementLMKHarrison32 min
May 20, 5:27 PM CDTSpecial Weather StatementLMKBullitt, Jefferson, Nelson48 min
May 20, 5:34 PM CDTSpecial Weather StatementLMKLarue26 min
May 20, 6:00 PM CDTSevere Thunderstorm WarningLMKJefferson30 min
May 20, 6:29 PM CDTSpecial Weather StatementLMKAnderson, Franklin, Henry, Shelby, Spencer46 min
May 20, 6:31 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Spencer44 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.